MathSciNet Relay Station
MathSciNet bibliographic data
MR304376 (46 #3511) 13H10 (20G05)
Hochster, M. Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes. Ann. of Math. (2) 96 (1972), 318–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement